# SDR MZZA2009062300078

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD WET AREA ON CHANNEL ASSY AT BS 344, RBL 1 AROUND SCREW HOLE AREA.  REPAIR CARRIED OUT PER EC/RA NR 5321-01648 REV A.
